# SDR SWAA2014020324810

- Difficulty date: January 7, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 33,963 hours, 21,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JAMB CORRODED BETWEEN BS 370 TO BS 427.  REPAIRED JAMB IAW SRM.
